the dr. put me on atenolol and amlodipine besylate. the meds have lowered my pulse and not the blood pressure. I am now having a lot of pressure in my head. I was wondering what this could mean? I would appreciate any input please and thank you
Have they tried adding a diuretic yet? I have high B/P and I take Atenolol, I got to where I was on the highest dose and while it helped bring my pulse down nicely, my B/P was still too high and they tried quite a few different blood pressure meds and I couldnt tolerate them so they added hydrochlorothiazide (HCTZ) along with the Atenolol and it works well. Getting rid of the extra fluid brought it right down. My younger son has high blood pressure (can we say familial anyone?) He is 18 and doesnt have an ounce of fat on him-they dont know why his B/P is high-his heart and kidneys are fine. He was put on lisinopril and hydrochlorothiazide after trying several things and while the lisinopril/HCTZ did really good to bring his pressure down, he hated being in school and needing to pee a lot so he is just on the lisinopril now even though his B/P isnt where we would like it, it is better than if he was to take nothing at all. I am hoping once he is out of high school we can put him back on the HCTZ.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Are there known interactions among losartan. lovastatin, amlodipine, atenolol?
Updated 25 Mar 2010 • 1 answer
Updated 25 Aug 2010 • 1 answer
I currently take the following medications for high blood pressure. Perindoprol 2mg, Atenolol 50mg &
Updated 8 Sep 2012 • 1 answer
Updated 27 Nov 2012 • 2 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Updated 3 Jul 2013 • 2 answers